Cookies?
Library Header Image
LSE Research Online LSE Library Services

Properties generic for Lebesgue space automorphisms are generic for measure-preserving manifold homeomorphisms

Alpern, Steven and Prasad, V. S. (2002) Properties generic for Lebesgue space automorphisms are generic for measure-preserving manifold homeomorphisms. Ergodic Theory and Dynamical Systems, 22 (6). pp. 1587-1620. ISSN 0143-3857

Full text not available from this repository.
Identification Number: 10.1017/S0143385702001281
Item Type: Article
Official URL: http://journals.cambridge.org/action/displayJourna...
Additional Information: © 2002 Cambridge University Press
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Mathematics
Departments > Management
Date Deposited: 16 Oct 2008 10:43
Last Modified: 06 Jun 2012 17:16
URI: http://eprints.lse.ac.uk/id/eprint/18186

Actions (login required)

View Item View Item